# SDR ASMF2019061306

- Difficulty date: April 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 25,710 hours, 3,391 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Aileron
- Part number: 137Z0001211
- Part serial: 000134
- Condition: Damaged
- Location: Right
- Part time: 25,710 hours, 3,391 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AT ICN STATION, IT WAS RECEIVED BOEING MESSAGE ABOUT MISSED PROCEDURES DURING LAST REPARATION OF AILERON ASSY, THEREFORE,  THE WO´S 5378411, 5376300 AND 5363517 WERE ISSUED TO PERFORM VISUAL INSPECTION ON RH AILERON; FURTHER IT WAS REQUIRED FERRY FLIGHT TO RETURN TO MEXICO; VISUAL INSPECTION WAS PERFORMED I.A.W. AMM  TASK B787-A-05-41-06-32C-311A-A NO DAMAGES WERE  FOUND; AT MÉXICO AILERON WAS REPLACED I.A.W. AMM 27-11-23-00A-520A/720A; ALL CORRECT.
